# SDR CALA2025012702077

- Difficulty date: January 27, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 52,948 hours, 18,733 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN THE PAX ENTRY DOOR WAS OPENED THE GIRT BAR CAME OUT OF THE DISARMED BRACKET AND JAMMED INSPECTED LEFT FWD DOOR SLIDE AND GIRT BAR FOR DAMAGE NONE NOTED, CHECKED OPERATION OF GIRT BAR WITH NO DEFECTS, A/C OK TO CONTINUE. VERIFIED RII REQUIREMENTS FOR L1 DOOR SLIDE SECURITY PER AAM 09-25-05
